| Catalog Number |
32-420932 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during tibial impaction, a piece of the black plastic broke off the impactor.The event occurred intra-operatively during tibial preparation while the impactor was being used.There was no harm to the patient, no foreign body was retained.Due diligence is in progress for this complaint; to date no additional information or product has been received.